feng xie
feng xie
professor of mathematics, Shanghai jiao tong university
Verified email at sjtu.edu.cn - Homepage
Title
Cited by
Cited by
Year
Global solution for a one-dimensional model problem in thermally radiative magnetohydrodynamics
J Zhang, F Xie
Journal of Differential Equations 245 (7), 1853-1882, 2008
532008
Asymptotic solution of the van der Pol oscillator with small fractional damping
F Xie, X Lin
Physica Scripta 2009 (T136), 014033, 2009
352009
Global weak solutions of an initial boundary value problem for screw pinches in plasma physics
J Zhang, S Jiang, F Xie
Mathematical Models and Methods in Applied Sciences 19 (06), 833-875, 2009
352009
MHD Boundary Layers Theory in Sobolev Spaces Without Monotonicity I: Well‐Posedness Theory
CJ Liu, F Xie, T Yang
Communications on Pure and Applied Mathematics 72 (1), 63-121, 2019
312019
A novel method for a class of parameterized singularly perturbed boundary value problems
F Xie, J Wang, W Zhang, M He
Journal of computational and applied mathematics 213 (1), 258-267, 2008
282008
Existence and uniqueness of fractional differential equations with integral boundary conditions.
T Wang, F Xie
The Journal of Nonlinear Sciences and its Applications 1 (4), 206-212, 2008
282008
Invariant algebraic surfaces of the Rabinovich system
F Xie, X Zhang
Journal of Physics A: Mathematical and General 36 (2), 499, 2002
212002
Asymptotic stability of viscous contact wave for the 1D radiation hydrodynamics system
J Wang, F Xie
Journal of Differential Equations 251 (4-5), 1030-1055, 2011
192011
Reproductive behaviour of the Chinhai salamander (Echinotriton chinhaiensis)(Caudata: Salamandridae)
M Sparreboom, L Fei, F Xie
Amphibia-Reptilia 22 (3), 309-320, 2001
192001
Justification of Prandtl ansatz for MHD boundary layer
CJ Liu, F Xie, T Yang
SIAM Journal on Mathematical Analysis 51 (3), 2748-2791, 2019
182019
Nonrelativistic Limit of the Compressible Navier--Stokes--Fourier--P1 Approximation Model Arising in Radiation Hydrodynamics
S Jiang, F Li, F Xie
SIAM Journal on Mathematical Analysis 47 (5), 3726-3746, 2015
182015
A geometric approach to stationary defect solutions in one space dimension
A Doelman, P van Heijster, F Xie
SIAM Journal on Applied Dynamical Systems 15 (2), 655-712, 2016
162016
Global existence and asymptotic behavior of weak solutions to the 1D compressible Navier–Stokes equations with degenerate viscosity coefficient
Z Guo, S Jiang, F Xie
Asymptotic Analysis 60 (1-2), 101-123, 2008
162008
Canard phenomena in oscillations of a surface oxidation reaction
F Xie, M Han, W Zhang
Journal of Nonlinear Science 15 (6), 363-386, 2005
152005
Breeding migration and oviposition of the Chinhai salamander, Echinotriton chinhaiensis
F Xie, L Fei, CY Ye, CM Cai, ZW Wang, M Sparreboom
Herpetological Journal 10 (3), 111-118, 2000
142000
Nonlinear stability of combination of viscous contact wave with rarefaction waves for a 1D radiation hydrodynamics model
F Xie
Discrete & Continuous Dynamical Systems-B 17 (3), 1075, 2012
132012
The persistence of canards in 3-D singularly perturbed systems with two fast variables
F Xie, M Han, W Zhang
Asymptotic Analysis 47 (1, 2), 95-106, 2006
132006
MHD boundary layers in Sobolev spaces without monotonicity. II
CJ Liu, F Xie, T Yang
Convergence theory, 2017
122017
Decay rates to viscous contact waves for a 1D compressible radiation hydrodynamics model
C Rohde, F Xie
Mathematical Models and Methods in Applied Sciences 23 (03), 441-469, 2013
112013
Singular limit to strong contact discontinuity for a 1D compressible radiation hydrodynamics model
J Wang, F Xie
SIAM journal on mathematical analysis 43 (3), 1189-1204, 2011
112011
The system can't perform the operation now. Try again later.
Articles 1–20